3 doctors weighed in:
Does Accutane affect cholesterol?
3 doctors weighed in

Dr. Margaret Mann
Dermatology
1 doctor agrees
In brief: Sometimes
Patients who are on Accutane may notice an increase in their cholesterol and triglyceride levels during their Accutane treatment.
It is more common in those with a personal or family history. Fortunately, this usually resolves when one finishes the Accutane course. Simple things like dietary changes (high fiber diet, low fat) and reducing the Accutane dose is effective in lowering the levels.

In brief: Sometimes
Patients who are on Accutane may notice an increase in their cholesterol and triglyceride levels during their Accutane treatment.
It is more common in those with a personal or family history. Fortunately, this usually resolves when one finishes the Accutane course. Simple things like dietary changes (high fiber diet, low fat) and reducing the Accutane dose is effective in lowering the levels.
Dr. Margaret Mann
Dr. Margaret Mann
Thank
Dr. Calvin Weisberger
Internal Medicine - Cardiology
In brief: Lipids
It can elevate cholesterol.

In brief: Lipids
It can elevate cholesterol.
Dr. Calvin Weisberger
Dr. Calvin Weisberger
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
507K people helped
Continue
107,000 doctors available
Read more answers from doctors